# SDR VNAA202409270002

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL DENTS WITH CRACKS IN FLIGHT DECK FLOOR WEB BETWEEN CO-PILOT'S INBOARD AND OUTBOARD SEAT RAILS,  COMPLIED WITH ALL THE STEPS OF REO 670-53-11-1989 REV-- DATED 2024-07-18. CUT AWAY DAMAGE SECTION OF COCKPIT FLOOR WEB, FABRICATED, LOCATED AND WET INSTALLED -1 REPAIR DOUBLER. FAY SURFACES, FILLET SEAL AND RESTORED FINISH REPAIR DOUBLER.
